# SDR SIMA20160508002

- Difficulty date: May 8, 2016
- Submitted: May 13, 2016
- Operation: Air carrier
- Aircraft: N501BG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10017
- Aircraft time: 32,825 hours, 23,878 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Condition: Faulty
- Location: Lt Spoiler
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

OUTBOARD SPOILERONS POSTED WITH FLIGHT SPOILER HANDLE BEING DEPLOYED DURING DESCENT.  AOM VOL 1 EMER & ABNORMAL PROCEDURES COMPLIED WITH.  INTERROGATED MDC FOUND LT OTBD MFS PCU & PCU JAM MSG.  PERFORMED SPOST 1 RESET.  PERFORMED OPERATIONS CHECK IAW ETN-CR-27-093.  OPERATIONS CHECKED GOOD.  OPENED TDMI 501T2741 T0 R & R LT OTBD MFS PCU IN 10 DAYS IAW ETN-CR-27-093.
